Learn how to use Mayo Clinic Connect
Request an Appointment
← Return to Link between Seroquel and Heart Problems?
Link between Seroquel and Heart Problems?
Yes, I have AFiB and a history of heart issues. They
are tapering me off of it and changing to Latuda.
Still have withdrawals after taking for 6 years. I wish I would have done my homework earlier.
Jump to this post
Hello, I was just reading your guy’s stories. I am 26 and was in rehab when I was 22 and was put on Quetiapine and I’ve been on it ever since just for insomnia. I’ve tried to get off but the withdrawals are just so bad.. I’m on 600MG at night and never really noticed any huge changes until last night it seems. I was trying to fall asleep and my heart all of the sudden rapidly beating… i felt as if I was going to die.. I called 911 and it just started slowing down. So instead I drove myself to the ER and they did an ECG test, chest X-ray and blood tests. They said they all looked good and sent me home. So I started doing my own research because I frankly thought they rushed me out of there and I found this post… I am terrified. I don’t want to take it again but I know that is not an option.. will cutting the dose in half help? If I can get any info from anyone that knows what is going on & if I should worry. I can’t seem to find a medical professional that will take me serious.. it’s Sunday night I have no option but to wait until tomorrow and call my pcp.. Wish I would’ve done my homework… I hope I’m not too late…. thanks. – Andrew
Connect with thousands of patients and caregivers for support and answers.
Already have an account? Sign In